Title: Testing for an excessive number of zeros in time series of bounded counts
Authors: Kim, Hee-Young
Weiß, Christian H. 
Möller, Tobias 
Language: en
Issue Date: 2018
Publisher: Springer
Document Type: Article
Source: Enthalten in: Statistical methods & applications. - [Berlin] : Springer, 1992. - Online-Ressource . - Bd. 27.2018, 4, Seite 689-714
Journal / Series / Working Paper (HSU): Statistical methods & applications 
Volume: 27
Issue: 4
Page Start: 689
Page End: 714
Publisher Place: Berlin
Organization Units (connected with the publication): Quantitative Methoden der Wirtschaftswissenschaften 
URL: https://ub.hsu-hh.de/DB=1.8/XMLPRS=N/PPN?PPN=104636815X
DOI: 10.1007/s10260-018-00431-z
Appears in Collections:2018

Show full item record

CORE Recommender

SCOPUSTM   
Citations

1
checked on May 25, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.